Alert archive / Alabama / Gale Warnings in 2022
Gale Warning 3, NWS Mobile, AL
NWS Mobile, AL issued this gale warning at Jan 14, 2022, 11:14 AM CST. It took effect at Jan 15, 2022, 9:00 PM CST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2022, 11:14 AM CST (17:14 UTC)
- In effect from
- Jan 15, 2022, 9:00 PM CST
- Expired
- Jan 16, 2022, 6:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
338 WHUS74 KMOB 141714 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1114 AM CST Fri Jan 14 2022 GMZ631-632-650-655-670-675-150130- /O.CON.KMOB.SC.Y.0007.220115T1800Z-220116T0300Z/ /O.UPG.KMOB.GL.A.0001.220116T0300Z-220117T0000Z/ /O.NEW.KMOB.GL.W.0003.220116T0300Z-220117T0000Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1114 AM CST Fri Jan 14 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM CST SATURDAY... ...GALE WARNING IN EFFECT FROM 9 PM SATURDAY TO 6 PM CST SUNDAY... * WHAT...For the Gale Warning, west winds 25 to 30 kt with gusts up to 45 kt and seas 8 to 13 ft expected. For the Small Craft Advisory, south winds 20 to 25 kt with gusts up to 40 kt and seas 3 to 6 ft expected. Waves 2 to 3 feet in bays and sounds. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...For the Gale Warning, from 9 PM Saturday to 6 PM CST Sunday. For the Small Craft Advisory, from noon to 9 PM CST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630-633>636-150130- /O.EXB.KMOB.SC.Y.0007.220116T0000Z-220117T0000Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 1114 AM CST Fri Jan 14 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SATURDAY TO 6 PM CST SUNDAY... * WHAT...West winds 20 kt with gusts up to 30 kt and seas 1 to 2 ft expected. * WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...From 6 PM Saturday to 6 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
911 WHUS74 KMOB 150121 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 721 PM CST Fri Jan 14 2022 GMZ631-632-650-655-670-675-150930- /O.CON.KMOB.SC.Y.0007.220115T1800Z-220116T0300Z/ /O.CON.KMOB.GL.W.0003.220116T0300Z-220117T0000Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 721 PM CST Fri Jan 14 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM CST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM SATURDAY TO 6 PM CST SUNDAY... * WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts up to 45 kt and seas 8 to 13 ft expected. For the Small Craft Advisory, south winds 20 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...For the Gale Warning, from 9 PM Saturday to 6 PM CST Sunday. For the Small Craft Advisory, from noon to 9 PM CST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630-633>636-150930- /O.CON.KMOB.SC.Y.0007.220116T0000Z-220117T0000Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 721 PM CST Fri Jan 14 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SATURDAY TO 6 PM CST SUNDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 1 to 2 ft expected. * WHERE...Eastern Choctawhatchee Bay, Western Choctawhatchee Bay, Pensacola Bay System, Perdido Bay and Northern Mobile Bay. * WHEN...From 6 PM Saturday to 6 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
762 WHUS74 KMOB 150313 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 913 PM CST Fri Jan 14 2022 GMZ631-632-650-655-670-675-151115- /O.CON.KMOB.SC.Y.0007.220115T1800Z-220116T0300Z/ /O.CON.KMOB.GL.W.0003.220116T0300Z-220117T0000Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 913 PM CST Fri Jan 14 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM CST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM SATURDAY TO 6 PM CST SUNDAY... * WHAT...For the Gale Warning, west winds 25 to 35 kts with gusts up to 45 kts and seas 8 to 13 ft expected. For the Small Craft Advisory, south winds 15 to 25 kts with gusts up to 35 kts and seas 3 to 6 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...For the Gale Warning, from 9 PM Saturday to 6 PM CST Sunday. For the Small Craft Advisory, from noon to 9 PM CST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630-633>636-151115- /O.CON.KMOB.SC.Y.0007.220116T0000Z-220117T0000Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 913 PM CST Fri Jan 14 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SATURDAY TO 6 PM CST SUNDAY... * WHAT...West winds 20 to 25 kts with gusts up to 35 kts and seas 1 to 3 ft expected. * WHERE...Eastern Choctawhatchee Bay, Western Choctawhatchee Bay, Pensacola Bay System, Perdido Bay and Northern Mobile Bay. * WHEN...From 6 PM Saturday to 6 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
820 WHUS74 KMOB 150919 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 319 AM CST Sat Jan 15 2022 GMZ631-632-650-655-670-675-151730- /O.CON.KMOB.SC.Y.0007.220115T1800Z-220116T0300Z/ /O.CON.KMOB.GL.W.0003.220116T0300Z-220117T0000Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 319 AM CST Sat Jan 15 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST SUNDAY... * WHAT...For the Gale Warning, west winds 25 to 30 kt with gusts up to 40 kt and seas 9 to 14 ft expected. For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 6 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...For the Gale Warning, from 9 PM this evening to 6 PM CST Sunday. For the Small Craft Advisory, from noon today to 9 PM CST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630-633>636-151730- /O.CON.KMOB.SC.Y.0007.220116T0000Z-220117T0000Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 319 AM CST Sat Jan 15 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas up to 3 ft expected. * WHERE...Eastern Choctawhatchee Bay, Western Choctawhatchee Bay, Pensacola Bay System, Perdido Bay and Northern Mobile Bay. * WHEN...From 6 PM this evening to 6 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
574 WHUS74 KMOB 151633 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1033 AM CST Sat Jan 15 2022 GMZ631-632-650-655-670-675-160100- /O.CON.KMOB.SC.Y.0007.220115T1800Z-220116T0300Z/ /O.CON.KMOB.GL.W.0003.220116T0300Z-220117T0000Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1033 AM CST Sat Jan 15 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST SUNDAY... * WHAT...For the Gale Warning, west winds 25 to 30 kt with gusts up to 40 kt and seas 9 to 14 ft expected. For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 6 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...For the Gale Warning, from 9 PM this evening to 6 PM CST Sunday. For the Small Craft Advisory, from noon today to 9 PM CST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630-633>636-160100- /O.CON.KMOB.SC.Y.0007.220116T0000Z-220117T0000Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 1033 AM CST Sat Jan 15 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas up to 3 ft expected. * WHERE...Eastern Choctawhatchee Bay, Western Choctawhatchee Bay, Pensacola Bay System, Perdido Bay and Northern Mobile Bay. * WHEN...From 6 PM this evening to 6 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
815 WHUS74 KMOB 160053 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 653 PM CST Sat Jan 15 2022 GMZ631-632-650-655-670-675-160900- /O.CON.KMOB.SC.Y.0007.000000T0000Z-220116T0300Z/ /O.CON.KMOB.GL.W.0003.220116T0300Z-220117T0000Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 653 PM CST Sat Jan 15 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * WHAT...For the Gale Warning, west winds 25 to 35 kt with gusts up to 45 kt and seas 9 to 14 ft expected. For the Small Craft Advisory, southwest winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 6 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...For the Gale Warning, until 6 PM CST Sunday. For the Small Craft Advisory, until 9 PM CST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630-633>636-160900- /O.CON.KMOB.SC.Y.0007.000000T0000Z-220117T0000Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 653 PM CST Sat Jan 15 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas up to 3 ft. * WHERE...Eastern Choctawhatchee Bay, Western Choctawhatchee Bay, Pensacola Bay System, Perdido Bay and Northern Mobile Bay. * WHEN...Until 6 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
488 WHUS74 KMOB 160935 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 335 AM CST Sun Jan 16 2022 GMZ630-633>636-161745- /O.UPG.KMOB.SC.Y.0007.000000T0000Z-220117T0000Z/ /O.EXA.KMOB.GL.W.0003.000000T0000Z-220117T0000Z/ /O.NEW.KMOB.SC.Y.0008.220117T0000Z-220117T1800Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 335 AM CST Sun Jan 16 2022 ...GALE WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY... * WHAT...For the Gale Warning, west winds 25 to 30 kt with gusts up to 35 kt and seas 1 to 3 ft. For the Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt and seas 1 to 2 ft expected. * WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...For the Gale Warning, until 6 PM CST this evening. For the Small Craft Advisory, from 6 PM this evening to noon CST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ631-632-650-655-670-675-161745- /O.CON.KMOB.GL.W.0003.000000T0000Z-220117T0000Z/ /O.NEW.KMOB.SC.Y.0008.220117T0000Z-220117T1800Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 335 AM CST Sun Jan 16 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY... * WHAT...For the Gale Warning, west winds 30 to 35 kt with gusts up to 45 kt and seas 10 to 14 ft. For the Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt and seas 7 to 12 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...For the Gale Warning, until 6 PM CST this evening. For the Small Craft Advisory, from 6 PM this evening to noon CST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
247 WHUS74 KMOB 161746 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1146 AM CST Sun Jan 16 2022 GMZ630>636-650-655-670-675-170200- /O.CON.KMOB.GL.W.0003.000000T0000Z-220117T0000Z/ /O.CON.KMOB.SC.Y.0008.220117T0000Z-220117T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1146 AM CST Sun Jan 16 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY... * WHAT...For the Gale Warning, west winds 25 to 30 kt with gusts up to 35 kt and seas 1 to 3 ft. For the Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt and seas 1 to 2 ft expected. * WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...For the Gale Warning, until 6 PM CST this evening. For the Small Craft Advisory, from 6 PM this evening to noon CST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
131 WHUS74 KMOB 170015 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 615 PM CST Sun Jan 16 2022 GMZ630>636-650-655-670-675-170900- /O.EXP.KMOB.GL.W.0003.000000T0000Z-220117T0000Z/ /O.CON.KMOB.SC.Y.0008.000000T0000Z-220117T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 615 PM CST Sun Jan 16 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... ...GALE WARNING HAS EXPIRED... * WHAT...Northwest winds 20 to 30 kt with occasional gusts up to around 35 kt. Seas 5 to 10 feet nearshore subsiding to 3 to 6 feet Monday morning. Seas 8 to 13 feet well offshore subsiding to 4 to 7 feet Monday morning. Waves over bays and sounds subsiding to 1 to 2 feet. * WHERE...Northern Mobile Bay, Southern Mobile Bay, Mississippi Sound, Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay, and adjacent coastal waters out 60 nm. * WHEN...The Small Craft Advisory is in effect until noon CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Jan 14, 11:12 AM CST, 2 minutes earlier.
Area forecast discussion, Jan 14, 11:12 AM CST, 2 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1112 AM CST Fri Jan 14 2022
.NEAR TERM /Now Through Saturday/...A positively tilted upper trof
over the northern Plains to the 4 Corners area mostly splits from
the northern portion of the trof, with the southern portion
strengthening and progressing towards the ArkLaTex region on
Saturday. An associated surface low currently over northwest Texas
progresses to near the ArkLaTex late tonight, with a warm front
extending into southeast Louisiana and developing eastward across
the marine portion of the forecast area. Saturday will see some
significant changes for the forecast area with the warm front
lifting northward into the central portion of the forecast area as
the surface low advances to the central Mississippi/central
Alabama border, along with a strong cold front advancing across
southeast Mississippi in the afternoon. While dry conditions are
expected through tonight, this active pattern over the area on
Saturday will result in rain chances quickly increasing to
categorical for the entire area by the afternoon.
Instability on Saturday continues to be rather limited within the
warm sector, although SBCAPE values near 400 J/kg look likely near
the immediate coast from late Saturday morning through the
afternoon. Intersecting with these higher SBCAPE values will be 0-3
km bulk shear near 30 knots which increases late in the afternoon to
40-45 knots while 0-1 km helicity values will typically be 100
m2/s2. The Storm Prediction Center has a marginal risk mostly for
the western Florida panhandle on Saturday for these conditions, and
a few strong to severe storms may develop with the main risk being
damaging wind gusts although a brief tornado cannot be ruled out.
May see some locally heavy rainfall occur, but not sufficient to
result in flash flooding concerns. Surf heights will increase on
Saturday such that by the late afternoon hours surf heights
approach 4 ft along much of the coastline. These surf height trend
higher Saturday night, and a High Surf Advisory may become
necessary by then. A low risk of rip currents today becomes a
moderate risk tonight, then a high risk of rip currents in effect
for Saturday. Lows tonight range from the lower 40s inland to near
50 at the immediate coast. Highs on Saturday range from around 60
well inland to the upper 60s at the coast. For the marine area,
have opted to go ahead an upgrade the Gale Watch to a Gale Warning
from 9 pm Saturday and 6 pm Sunday along with issuing a Small
Craft Advisory during this time period for the remaining bay
waters. /29
&&
.AVIATION...
18Z issuance...VFR conditions are expected to prevail through
much of the period, although from 12-18z Saturday there is the
potential for a MVFR ceiling to develop across the area. Dry
conditions continue through tonight, then isolated to scattered
showers develop over most of the area Saturday morning.
Northeasterly winds near 5 knots become southeasterly near the
coast this afternoon then a predominately easterly flow near 5
knots is expected tonight. A southeasterly flow 5 to 10 knots
develops Saturday morning. /29
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk from Saturday morning through late Sunday
night for ALZ265-266.
FL...High Rip Current Risk from Saturday morning through late Sunday
night for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory from 6 PM Saturday to 6 PM CST Sunday for
GMZ630-633>636.
Small Craft Advisory from noon to 9 PM CST Saturday for GMZ631-
632-650-655-670-675.
Gale Warning from 9 PM Saturday to 6 PM CST Sunday for GMZ631-
632-650-655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 8:44 PM CST | Small Craft Advisory | MOB | 5 hr | |
| Jan 14, 1:36 AM CST | Small Craft Advisory | MOB | 50 hr | |
| Jan 14, 2:02 AM CST | Rip Current Statement | MOB | Baldwin, Mobile | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.